IIUM Repository (IREP)

Dr. Farrukh Mukhamedov

KULLIYYAH OF SCIENCE

Profile Picture

Latest Additions

  1. Mukhamedov, Farrukh and Khakimov, Otabek and Embong, Ahmad Fadillah (2018) On surjective second order non-linear Markov operators and associated nonlinear integral equations. Positivity. pp. 1-15. ISSN 1385-1292 (In Press)
  2. Mukhamedov, Farrukh M. and Khakimov, Otabek Kh (2016) On metric properties of unconventional limit sets of contractive non-Archimedean dynamical systems. Dynamical Systems, 31 (4). pp. 506-524. ISSN 1468-9367
  3. Mukhamedov, Farrukh M. and Khakimov, Otabek (2016) On a generalized self-similarity in the p-Adic field. Fractals, 24 (4). 1650041-1-1650041-11. ISSN 0218-348X
  4. Mukhamedov, Farrukh and Saburov, Mansoor and Khakimov, Otabek (2016) Translation-invariant p-adic quasi-Gibbs measures for the Ising–Vannimenus model on a Cayley tree. Theoretical and Mathematical Physics(Russian Federation), 187 (1). pp. 583-602. ISSN 0040-5779
  5. Mukhamedov, Farrukh and Souissi, Abdessatar and Barhoumi, Abdessatar (2016) On an Algebraic Property of the Disordered Phase of the Ising Model with Competing Interactions on a Cayley Tree. Mathematical Physics Analysis and Geometry, 19 (4). 21-1 -21-18. ISSN 1385-0172
  6. Mukhamedov, Farrukh and Khakimov, Otabek (2016) On periodic Gibbs measures of p-adic Potts model on a Cayley Tree. p-Adic Numbers, Ultrametric Analysis and Applications, 8 (3). pp. 225-235. ISSN 2070-0466
  7. Mukhamedov, Farrukh and Qaralleh, Izzat and Pirnapasov , Abror (2016) On genetic and evolution algebras in dimension three. International Journal of Algebra, 10 (7). pp. 327-334. ISSN 1312-8868
  8. Mukhamedov, Farrukh and Embong, Ahmad Fadillah (2016) On mixing of Markov measures associated with b−bistochastic QSOs. In: Innovations Through Mathematical and Statistical Research, 26th–28th January 2016, Kuala Lumpur, Malaysia.
  9. Mukhamedov, Farrukh and Khakimov, Otabek (2016) On limit sets of contractive functions on p-adic field. In: 2nd International Conference on Mathematical Sciences and Statistics (ICMSS2016), 26–28 January 2016, Kuala Lumpur, Malaysia.
  10. Mukhamedov, Farrukh and Mohd Taha, Mohd Hafizuddin (2016) On volterra and orthogonality preserving quadratic stochastic operators. Miskolc Mathematical Notes, 17 (1). pp. 457-470. ISSN 1787-2405
  11. Mukhamedov, Farrukh and Akin, Hasan and Dogan, Mutlay (2016) Existence of p-adic quasi Gibbs measures for mixed type p-adic ising lambda-model. Acta Physica Polonica A, 129 (4). pp. 861-864. ISSN 1898-794X
  12. Mukhamedov, Farrukh and Khakimov, Otabek (2016) Phase transition and chaos: P-adic Potts model on a Cayley tree. Chaos, Solitons and Fractals, 87. pp. 190-196. ISSN 0960-0779
  13. Mukhamedov, Farrukh and Barhoumi, Abdessatar and Souissi, Abdessatar (2016) Phase transitions for quantum Markov chains associated with ising type models on a Cayley tree. Journal of Statistical Physics, 163 (3). pp. 544-567. ISSN 0022-4715 (In Press)
  14. Mukhamedov, Farrukh and Mukhamedov, Maksut (2016) Ergodicity coefficient and ergodic properties of inhomogeneous Markov chains inordered normed spaces with a base. Mathematical Notes, 99 (3). pp. 480-483. ISSN 0001-4346 (In Press)
  15. Accardi, Luigi and Mukhamedov, Farrukh and Souissi, Abdessatar (2016) On construction of quantum Markov chains on Cayley trees. In: International Conference Algebra, Analysis and Quantum Probability, 10-12 Sep 2015, Tashkent, Uzbekistan.
  16. Mukhamedov, Farrukh and Embong, Ahmad Fadillah (2016) b-Bistochastic quadratic stochastic operators and their properties. In: International Conference Algebra, Analysis and Quantum Probability, 10th-12th Sep. 2015, Tashkent, Uzbekistan.
  17. Ganiev, Inomjon and Mukhamedov, Farrukh and Bekbaev, Dilmurad (2016) On a genaralized uniform zero-two law for positive contractions of non-commutative L1-spaces. In: International Conference Algebra, Analysis and Quantum Probability, 10th-12th September 2015, Tashkent, Uzbekistan.
  18. Mukhamedov, Farrukh (2016) Uniform stability and weak ergodicity of nonhomogeneous Markov chains defined on ordered Banach spaces with a base. Positivity, 20 (1). pp. 135-153. ISSN 1385-1292
  19. Mukhamedov, Farrukh and Akin, Hassan (2015) p-adic difference equations and its applications. In: Workshop on Applications of Topology in Mathematics and Computer Science, 7-8 September, 2015, Ankara, Turkey.
  20. Mukhamedov, Farrukh (2015) Uniform and weak ergodicities of noncommutative Markov chains. In: International Conference Algebra, Analysis and Quantum Probability, 10th-12th Sep. 2015, Tashkent, Uzbekistan. (Unpublished)

Most Viewed Items

Item titleViews
1Uniqueness of quantum Markov chains associated with an XY -model on a Cayley tree of order 21404
2On quantum Markov chains on Cayley tree II: phase transitions for the associated chain with XY -Model on the Cayley tree of order tree 1316
3On P-adic generalized logistic dynamical system1298
4On p-Adic quasi Gibbs Measures for q+1-state Potts model on the cayley tree1274
5On quantum quadratic operators of M2(C) and their dynamics1270
6Quadratic stochastic operators and processes: results and open problems1240
7Quantum Markov fields on graphs1238
8On Quantum Markov Chains on Cayley tree I: uniqueness of the associated chain with XY-model on the Cayley tree of order two1179
9Weak convergence of an implicit iterative process with errors for an asymptotically quasi I-nonexpansive mapping in Banach spaces1178
10On a variational inequality problem for a finite family of nonexpansive mappings in Hilbert spaces1163
11On phase transitions in Quantum Markov Chains on Cayley tree1137
12Strong convergence of an explicit iteration process for a totally asymptotically II-nonexpansive mapping in Banach spaces1123
13Weighted ergodic theorems for Banach–Kantorovich lattice Lp(∇ ,μ)1112
14Ising model with competing interactions on Cayley tree of Order 4: an analytic solution1102
15On ξa-quadratic stochastic operators and their classifications 1085
16On dominant contractions and a generalization of the zero–two law1076
17On dynamical system relating to quantum Markov chain associated with Ising Model on Cayley tree1074
18Solvability of cubic equations in p-adic integers (p > 3)1058
19On limit theorems in JW-Algebras 1057
20Stability of a dynamical system related to XY-Model in Quantum Markov Chains Scheme1056
21On Lotka-Volterra evolution law1047
22Martingal convergence theorems on JW-algebras1040
23On quadratic stochastic processes and related differential equations1039
24Martingale convergence theorems in JW-Algebras1034
25On strictly weak mixing C*-dynamical systems and a weighted ergodic theorem1033
26On equation x^q=a over Q_p1032
27Quantum Markov Chains and Ising model on Cayley tree1030
28On L1-weak ergodicity of markov processes1018
29On Dobrushin Ergodicity Coefficient and weak ergodicity of Markov Chains on Jordan Algebras1018
30The p-adic potts model on the cayley tree of order three1015